Baur, K orcid.org/0000-0002-7665-476X and Marsh, RJ orcid.org/0000-0002-4268-8937 (2008) A geometric description of m-cluster categories. Transactions of the American Mathematical Society, 360 (11). pp. 5789-5803. ISSN 0002-9947
Abstract
We show that the m-cluster category of type An−1 is equivalent to a certain geometrically defined category of diagonals of a regular nm + 2-gon. This generalises a result of Caldero, Chapoton and Schiffler for m=1. The approach uses the theory of translation quivers and their corresponding mesh categories. We also introduce the notion of the m-th power of a translation quiver and show how it can be used to realise the m-cluster category in terms of the cluster category.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: | |
Keywords: | cluster category; m-cluster category; polygon dissection; m-divisible; cluster algebra; simplicial complex; mesh category; diagonal; Auslander-Reiten quiver; derived category; triangulated category; ALGEBRAS; QUIVERS |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 18 Sep 2019 14:19 |
Last Modified: | 18 Sep 2019 14:19 |
Status: | Published |
Publisher: | American Mathematical Society |
Identification Number: | 10.1090/S0002-9947-08-04441-3 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:149690 |